Mount Sinai, NY
A 27-year-old male asked:
is taking mobic (meloxicam) for muscle pain bad if you have acid reflux?
1 doctor answer • 4 doctors weighed in
Pain Management 17 years experience
Possible: Acid reflux is due to many things, but typically due to loose lower esophageal sphincter allowing gastric contents to enter the esophagus causing irritation. Mobic (meloxicam) might irritate the esophagus but hard to say if it will make it worse. If the reflux is due to stomach issue then possibly it could be making things worse. I would discuss with GI specialist.
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.